MathSciNet Relay Station
MathSciNet bibliographic data
MR2379656 35R45 (35A05 35J60 35J70)
Filippucci, Roberta; Pucci, Patrizia; Rigoli, Marco Non-existence of entire solutions of degenerate elliptic inequalities with weights. Arch. Ration. Mech. Anal. 188 (2008), no. 1, 155–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement